# SDR DL764060742

- Difficulty date: September 10, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767424ER
- Aircraft serial: 29717
- Aircraft time: 18,672 hours, 6,019 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part number: 380029817
- Part serial: 1046
- Condition: Shutdown
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN - FAULTED 49-94007 LOW OIL PRESSURE.  REPLACED APU.
